MathSciNet Relay Station
MathSciNet bibliographic data
MR1755817 (2001f:11049) 11D61 (11J86)
Bugeaud, Yann; Mignotte, Maurice; Roy, Yves On the Diophantine equation $(x\sp n-1)/(x-1)=y\sp q$. Pacific J. Math. 193 (2000), no. 2, 257–268.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement